MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS IPG
Model Number EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Impaired Healing (2378)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There were no devices available for analysis, and the system was discarded after the explant.The direct cause of infection cannot be traced but infection is identified in the instructions for use (ifu) as an expected potential risk of surgery that may lead to explant.The device manufacturing records were reviewed and product met all requirements for release with no anomalies identified.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system experienced impaired wound healing at their implant site and was given an antibiotic ointment.Approximately a month later, the implant site showed worsening signs of infection.Oral antibiotics were unsuccessful, so the scs system was explanted.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key19398940
Report Number3021836309-2024-00248
Device Sequence Number12703204
Product Code LGW
UDI-Device Identifier09352307000292
UDI-Public09352307000292
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberEVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/26/2024
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale